# SDR HALA20240524144

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 48,920 hours, 7,723 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 46,897 hours, 7,297 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - FUEL ENG 1 LP VALVE FAULT. INFLIGHT ON CLIMB OUT. REMOVED AND REPLACED LP VALVE ACTUATOR PER AMM 28-24-51-400-803-A. OPS TEST GOOD. SECURITY CHECK GOOD. OK FOR SERVICE
